Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    kcballer is offline New Member
    Join Date
    Jan 2004
    Location
    north carolina
    Posts
    5

    Helping the pain

    New to the board and would like to know what would help with the pain from
    T-4. Feels like my leg muscle is gonna tear, and that makes for a terrible leg
    workout, not to mention just trying to walk.

    Any help?????

  2. #2
    lifesabitch is offline Associate Member
    Join Date
    Dec 2003
    Location
    Tx
    Posts
    183
    You can alternate heat and ice or you cant message it every now and then. A heating pad every night worked best for me.

  3. #3
    monster.'s Avatar
    monster. is offline Anabolic Member
    Join Date
    Nov 2001
    Location
    DETROIT ZOO
    Posts
    2,217
    Are you talking about pain from an injection or pain from training?... When you say tear i would assume training...clear this up for me... If its from training, what do you feel like you are goign to tear...

  4. #4
    kcballer is offline New Member
    Join Date
    Jan 2004
    Location
    north carolina
    Posts
    5
    Quote Originally Posted by monster.
    Are you talking about pain from an injection or pain from training?... When you say tear i would assume training...clear this up for me... If its from training, what do you feel like you are goign to tear...
    Pain from the injection.
    Leg looks swollen and hurts to the touch.
    I can't do a squat because if feels like it will tear, my muscle is just really tight
    in my leg where I put the injection.

    Any suggestions on maybe a different location for the shot. I put the 1st in the right leg, and didn't get all of this. The 2nd ( a week later) in the left and really painful.

  5. #5
    kcballer is offline New Member
    Join Date
    Jan 2004
    Location
    north carolina
    Posts
    5
    Quote Originally Posted by lifesabitch
    You can alternate heat and ice or you cant message it every now and then. A heating pad every night worked best for me.
    I tried the sauna at the gym and Ice at home. Both seemed to help but still painful as hell.
    Thx.

  6. #6
    monster.'s Avatar
    monster. is offline Anabolic Member
    Join Date
    Nov 2001
    Location
    DETROIT ZOO
    Posts
    2,217
    Could be an infection, watch it closely if anything you might need to get antibiotics... makes sure you swab with alcohol when you inject next time...etc.

    good luck man

  7. #7
    kcballer is offline New Member
    Join Date
    Jan 2004
    Location
    north carolina
    Posts
    5
    Quote Originally Posted by monster.
    Could be an infection, watch it closely if anything you might need to get antibiotics... makes sure you swab with alcohol when you inject next time...etc.

    good luck man
    After reading an article on another post, I think I will be ok. I think I tried to push it in to fast and caused more trama than needed. I recall on the 1st one that I took my time and on the 2nd, I was kinda in a rush and just need to slow down and I will try heating it.

    Thx

  8. #8
    LARGELI's Avatar
    LARGELI is offline New Member
    Join Date
    Dec 2003
    Posts
    43
    Quote Originally Posted by kcballer
    Pain from the injection.
    Leg looks swollen and hurts to the touch.
    I can't do a squat because if feels like it will tear, my muscle is just really tight
    in my leg where I put the injection.

    Any suggestions on maybe a different location for the shot. I put the 1st in the right leg, and didn't get all of this. The 2nd ( a week later) in the left and really painful.

    T400 is a painfull shot. if it is swelled up DO NOT MASSAGE IT!
    try cutting it with some sterile oil to dillude the BA, that will help.
    try injecting in the morning so that your every day movement (walking etc.) will help the oil disapate.

  9. #9
    Zues is offline Associate Member
    Join Date
    Dec 2003
    Location
    Buffalo, NY area
    Posts
    472
    Everyone I know that used to carry it doesn't anymore because everyone was bitching about how painful it is. Besisdes it has cyp and enanthate in it which are both very similar. You would be better off just getting cyp or enanthate. The other reason is because there is alot of alcohol in t400. My recommendation, dicth the t4.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •